# SDR A6WA2017101345358

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 34,359 hours, 32,893 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Duct Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT APROX 6000', PRIOR TO LANDING IAD, RECEIVED RIGHT 14TH. DUCT OVERHEAT WARNING WITH ASSOCIATED CHIME AND MASTER WARNING. C/W QRH, MESSAGE EXTINGUISHED APROX 4-5 MIN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.
